# SDR DALA1024730617

- Difficulty date: August 21, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N617DL
- Make and model: Boeing 757232
- Aircraft serial: 22907
- Aircraft time: 75,955 hours, 37,564 cycles
- Engine: Pwa PW2037
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Bs 1680-1685
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN PRESSURE DECK HAS AREAS OF CORROSION STA 1680-1685, BL0 - RBL54 ON TOP OF EXISTING DOUBLER.  REMOVED AND REPLACED DOUBLER .
